# SDR 05FDEA01660

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65372913A
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT LOWER HANDLE ESCATION IS CRACKED.  REMOVED AND REPLACED HANDLE ASSY IAW SRM 51-30-2.
